# SDR ABXA20250116013

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,475 hours, 23,335 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER BLOCKOUT AND BOTH ENGINES RUNNING AFT CABIN TEMP FWD CABIN TEMP, FLT DECK TEMP EICAS MESSAGES DISPLAYED WITH DISCRETE LIGHTS ILLUMINATE.AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC MTX EXECUTED BITE TEST OF ZONE TEMP CONTROLLER IAW FIM 21-61 FAULT TREE 803. BITE TEST PASSED INTERMITTENT FAULT. AND RETURNED AC TO SERVICE.
